Doctor insights on:
Can Lymes Disease Make You Feel Like You Have Something Moving In Your Stomach
Is it okay to take a break from amoxicillin for Lyme disease? The stomach pain is really bothering me.
Consult prescriber: If not already tried then try taking Amoxicillin with food to reduce stomach irritation. If no relief your doctor can review your condition, medication & adverse effects & determine if an alternative is appropriate. You should not have to suffer with stomach pain. Another med may be just as good without adverse effect. ...Read more
Lyme is caused by borrelia burgdorferi. Acute symptoms can include bullseye rash, headaches, joint pain, fever, and flu like sx. Chronic symptoms can include fibromyalgia symptoms, nerve pain in extremities, mood swings, brain fog, heart problems. Lab diagnosis is not very reliable, and sometimes clinical ...Read more
I am taking doxycycline hyclate 4 Lyme disease. Do I absolutely have to take this on an empty stomach? It causes rages when I take it without food.
You can: You can take it with food.Get a more detailed answer ›
I began taking Doxycylin one week ago for possible Lymes disease, and have been experiencing bloating, mild tenderness in my abdomen, and swollen feet?
Should I be tested for leukemia¿ Wbc 15x 6 yrs, abdominal bruising, lymph swelling, musc fatigue, frequent BV, Malaise. Neg for HIV, lymes disease.
46 yr-old woman who 9 years ago started having progressive, dramatic neurological and pain symptoms after an "acute illness", including 50-pound.....?
Mitochondrial dysfunction: unfortunately, this is so obvious that it should stare anybody in the face. How could you possibly have all those symptoms if the energy supply was intact? We used to think that mitochondrial dysfunction was entirely genetic. There is good reason now to believe that it can be acquired, particularly if you have a genetic risk like Chiari. You need intravenous injections of water-soluble vitamins, especially large doses of B complex. Get rid of all manifestations of sugar ...Read moreSee 1 more doctor answer
I'm going to have a PICC line soon to treat Lyme disease. I've recently begun feeling well enough to resume taking ballet classes. Will it be safe to continue the ballet arm movements?
I started IV rocephin (ceftriaxone) for Lyme disease 6 days ago. I developed a loose stool 3 days ago, no gas, no foul smell, 4-6 movements a day.
Common problem: Antibiotic- induced diarrhea is fairly common. As long as you do not have other symptoms like severe abdominal pain, fevers, GI bleeding, it should be ok and stop when you finish your antibiotic regimen. If you do develop these symptoms, call your doctor immediately to make sure you have not developed a secondary intestinal infection called c. Diff colitis. This can be a very serious condition. ...Read moreSee 2 more doctor answers
Yes: Lyme disease can cause virtually any symptom including many neuropsychiatric symptoms. See http://www.lymeinfo.net/neuropsych.html However, many with Lyme have co-infections with Bartonella which even more commonly makes people feel crazy and on edge. It is important to find a doctor knowledgeable in treating Lyme & co-infections with a holistic approach, as antibiotics seldom help chronic Lyme. ...Read more
- Talk to a doctor live online for free
- I feel like something is moving in my stomach
- Feels like something is moving in my stomach
- Feels like something moving in my stomach
- Ask a doctor a question free online
- Feels like something moving in my throat
- I feel something moving in my lower stomach
- I feel something moving in my stomach
- Can anxiety make you feel like you have to cough?
- Talk to a travel medicine specialist online for free